# SDR UPS97422002

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. FOUND CRACKS IN SHEAR TIE STRINGER CUTOUTS AT BS.1780 BETWEEN S46/47 AND S43/44 LT.  REMOVED DAMAGED SECTIONS OF SHEAR TIES AND REPAIRED SHEAR TIES ACC. SRM.53-10-04, FIG. 3.
